# SDR DHL9872426C

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CIRCUMFERENTIAL CRACKED AT BS 1070 STR 27L, TOP FLANGE.  CUT OUT DAMAGED SECTION AND INSTALLED DOUBLER REPAIR PER SRM 53-10-4, DOUBLER 6 X 11.  N/R 3650.
